

Panadol Children's Suspension 1-6 Years

Panadol Chewable Tablets

Panadol Children’s Suspension 1-12 Years

Panadol with Optizorb

Panadol Mini Caps

Panadol Soluble

Panadol Extra with Optizorb

Panadol ActiFast

Panadol Cold & Flu Hot Remedy

Panadol Cough & Cold

Panadol SinusMAX

Panadol Cold Relief PE

Panadol Extend

Panaflex Patch

Panadol Menstrual

Panadol Cold Relief PSE
Compare Now (0/5)
- Product
- Format
- Age
- Key Features
- Ingredients


Panadol Children's Suspension 1-6 Years
- Suspension
- 1-6 Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg/5 ml Paracetamol
- No Alcohol.
- No Aspriin.


Panadol Chewable Tablets
- Chewable Tablets
- 2-12Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg Paracetamol


Panadol Children’s Suspension 1-12 Years
- Suspension
- 6 -12 Yrs
- Gentle on the Stomach
- Active Ingredient: 250 mg/5ml Paracetamol


Panadol with Optizorb
- Caplets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Mini Caps
- Caplets
- 12+ Yrs
- Easier to Swallow
- Active ingredient: 500mg Paracetamol
- No gluten, lactose or sugar


Panadol Soluble
- Effervescent Tablets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Extra With Optizorb
- Caplets
- 12+ Yrs
- Fights Tough Pain
- Active ingredient: 500mg Paracetamol, 65mg Caffeine


Panadol ActiFast
- Caplets
- 12+ Yrs
- Absorbed 2x Faster
- Active ingredient: 500mg of Paracetamol.


Panadol Cold & Flu Hot Remedy
- Powder Sachet
- 12+ Yrs
- Hot Drink
- Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C


Panadol Cough & Cold
- Caplets
- 12+ Yrs
- Multi-Symptomatic Relief
- Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin


Panadol SinusMAX
- Caplets
- 12+ Yrs
- Sinus Pain
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Cold Relief PE
- Caplets
- 12+ Yrs
- Relief of Cold & Flu Symptoms
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Extend
- Caplets
- 12+ Yrs
- Long-Lasting Relief
- Active ingredient: 665mg Paracetamol


Panaflex Patch
- Patch
- 12+ Yrs
- Back Pain Remedy
- Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)


Panadol Menstrual
- Caplets
- 12+ Yrs
- Relief Period Pain
- Active ingredient: 500mg Paracetamol, 25mg Pamabrom


Panadol Cold Relief PSE
- Caplets
- 12+ Yrs
- Relief of Blocked and/or Runny Nose and Other Cold Symptoms
- Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Minimise

SINUS AND ALLERGY – WHAT MAKES US SNEEZE
Sneezing is a reflex – a normal, uncontrollable response to irritation inside the nose. It is the body’s way of getting rid of nasal irritants like dust.
When the inside of your nose is irritated, the brain sends out messages to various muscles throughout the body, which work together to produce the complex action of sneezing.
Colds and allergies often make us sneeze, but there are other triggers such as:
- Bright Light
One in four people are ‘photic sneezers’. This means they sneeze in response to sudden exposure to bright light. When a photic sneezer is suddenly exposed to bright light, scientists believe that the nerves in the eyes become active. They send signals to the brain, which mistakes the light for an irritant in the nose.
- Dust
Dust, mould, pollen and other allergens can make us sneeze. Allergies are the immune system’s reaction to substances that are typically harmless. One of the first lines of defence against allergy triggers is the nose—which is why we often sneeze when dust or pollen enters the nasal passages.
- Cold Air
A sudden blast of cold air, either from leaving a heated building and stepping into the cold outdoors or entering a cool building in a hot summer day, can trigger a sneeze. This happens because the sudden blast of cold air causes the membranes in the nose to become enlarged.
- Pepper
White, black, red and green peppercorns all contain a chemical called piperine, which irritates the nose and causes sneezing.
For short-term relief, decongestants can help relieve a blocked nose by curbing the swelling inside your nose and sinuses, helping you breathe more easily.